# SDR ASAA2015041011286

- Difficulty date: April 10, 2015
- Submitted: April 15, 2015
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737490
- Aircraft serial: 35184
- Aircraft time: 31,017 hours, 9,676 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON RECALL LT PACK LIGHT ILLUMINATED BUT EXTINGUISHED WHEN MASTER CAUTION WAS RESET. ACFT GROUNDED.  ON DEFERRAL.
